# SDR CX7A194J0452

- Difficulty date: September 26, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- Engine: Ge CT79B
- Engine time: 21,512 hours, 23,482 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

RT ENGINE OVER TEMPED ON TAKEOFF AFTER CTOT ENGAGED.  RT ENGINE SURGED 3 TIMES IN 2 SECONDS THEN TEMP WENT TO 1135.
